Iscan, Imdat

< Back to all Authors
Number of items: 3.
Group by: Item type | Date
Jump to:
Article

Article

Latif, MA, Kunt, Mehmet, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Iscan, Imdat (2020) Post-quantum trapezoid type inequalities. AIMS Mathematics, 5 (4). pp. 4011-4026. ISSN 2473-6988

Kunt, Mehmet, Latif, MA, Iscan, Imdat and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Quantum Hermite-Hadamard Type Inequality and Some Estimates of Quantum Midpoint Type Inequalities for Double Integrals. Sigma Journal of Engineering and Natural Sciences, 37 (1). pp. 207-223. ISSN 1304-7205

Baloch, Imran Abbas, Iscan, Imdat and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Fejer Type Inequalities for Harmonically (s,m)-Convex Functions. International Journal of Analysis and Applications, 12 (2). pp. 188-197. ISSN 2291-8639